Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications [#243305] of Paul S. Aspinwall

Papers Published

  1. Aspinwall, PS, Landau-Ginzburg to Calabi-Yau dictionary for D-branes, Journal of Mathematical Physics, vol. 48 no. 8 (September, 2007), pp. 082304-082304, AIP Publishing, ISSN 0022-2488 [hep-th/0610209], [doi]
    (last updated on 2019/06/17)

    Based on the work by Orlov (e-print arXiv:math.AG0503632), we give a precise recipe for mapping between B-type D-branes in a Landau-Ginzburg orbifold model (or Gepner model) and the corresponding large radius Calabi-Yau manifold. The D-branes in Landau-Ginzburg theories correspond to matrix factorizations and the D-branes on the Calabi-Yau manifolds are objects in the derived category. We give several examples including branes on quotient singularities associated with weighted projective spaces. We are able to confirm several conjectures and statements in the literature. © 2007 American Institute of Physics.
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320